# SDR SIMA991411

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4080 - EMERGENCY EXIT ROW FLOOR PROXIMITY LIGHT STRIP IS MISSING ORANGE STRIPE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK GOOD.  (M)
